# SDR YENA2019041730198

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 60,168 hours, 21,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 668, PSE-MCO. EMERGENCY EXIT LIGHT NEAR FLOOR AND BETWEEN L1 DOOR AND FWD FA JUMPSEAT HAS DETACHED FROM WALL; ATTACHED LIGHT MOUNT PLATE TO PANEL AMM 25-00-00. SECURED EMERGENCY LIGHT ASST IAW AMM 33-51-00, OPS OK.
